# SDR A6WA202112288171

- Difficulty date: December 28, 2021
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7669
- Aircraft time: 41,140 hours, 39,653 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 601R35005
- Part serial: NSN
- Condition: Dented
- Location: Fs654.50ï¿½Fs672
- Part time: 41,140 hours, 39,653 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON AFT FUSELAGE SKIN AT FS654.50 Ï¿½ FS672.20 AND S25L - S26L.  ****AIRCRAFT REMOVED FROM SERVICE ***** HAND DRESSED DENT ON AFT FUSELAGE SKIN AT FS654.50 Ï¿½ FS672.20 AND S25L - S26L. PN 601R35005. DENT DIMENSIONS P1- L = 0.500Ï¿½ X W = 0.500Ï¿½ X D = 0.008Ï¿½. ORIGINAL  MATERIAL THICKNESS 0.036Ï¿½, REMAINING MATERIAL THICKNESS 0.028Ï¿½. PERFORMED HFEC WITH NO INDICATIONS. RESTORED PROTECTIVE FINISH. ALL WORK WITHIN LIMITS WAS PERFORMED IAW ASAP EA # AWAC-CRJ253-01842 REV IR DATED 4/8/2022. WORK PERFORMED UNDER AERSALE WORK ORDER 003541, CARD NO. 20097, TT: 41,140:31, TC: 39,653.
